MathSciNet Relay Station
MathSciNet bibliographic data
MR1051624 49J52 (26B05 90C30)
Cominetti, R.; Correa, R. A generalized second-order derivative in nonsmooth optimization. SIAM J. Control Optim. 28 (1990), no. 4, 789–809.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement